Minoxidil and pre-mature face Aging?

artursco

Established Member
My Regimen
Reaction score
50

Attachments

  • IMG_20171226_201148.jpg
    IMG_20171226_201148.jpg
    65.2 KB · Views: 1,034

artursco

Established Member
My Regimen
Reaction score
50
Twice a day..... religiously. Had few months brake. Now is 9 months continuously. Before all few good years every day twice a day...
 

artursco

Established Member
My Regimen
Reaction score
50
I have also never had any itch...no headaches, no soft c....k no issues at all.
 

artursco

Established Member
My Regimen
Reaction score
50
you've been taking it for 9 month only ?
Did you read my post mate? I've started around 8 years ago...stopped for few months and now back on it again (9 months). Look if you believe something gives you sides don't use it. I love it and will continue to use. thanks
 

artursco

Established Member
My Regimen
Reaction score
50
Mate i am almost 40....you get body hair as you age. However not noticed anything. Might I am the lucky one.
 

Saulus

Banned
My Regimen
Reaction score
641
The sides of minoxidil and the affect to the skin are very real especially if u use it for beardgrowth

I only used a very small amount (like 1 pump for each side) for one week and it really made my face look worse, especially around the eye area where i lost fat which gave me a hollow look at that region and also made my tear through fold deeper

minoxidil can really speed up the ageing process of your face and can lead to permanent damage in a short spane of time

Regarding aesthetic minoxidil is way more dangerous than finasteride
 
Last edited:

rclark

Banned
My Regimen
Reaction score
1,774
@Saulus,

I think the only people that have that effect are allergic to Minoxidil. I still haven't had that
effect.

Everybody is different though. However, even when I took a 30% Minoxidil concentration, I only
got maybe a little bit of that.

With 15%, there's no side effects of that at all.
 

rclark

Banned
My Regimen
Reaction score
1,774
Right...I am almost 40..can you see any dark circles? In fact...I have almost no wrinkles for my age.

That's definitely good for forty, that's for sure. I'm near fifty, but I have allergies to cats (which I have some,
I don't give a f*** though). It doesn't bother me.
 

arnoldd

Experienced Member
Reaction score
223
@Saulus,

I think the only people that have that effect are allergic to Minoxidil. I still haven't had that
effect.

Everybody is different though. However, even when I took a 30% Minoxidil concentration, I only
got maybe a little bit of that.

With 15%, there's no side effects of that at all.

i think the same. probably the allergy cause inflammation that leads to subcutaneous water retention that in the long term ruin the quality of skin.
people using just 1ml and get bad skin, dark cyrcles and puffy eyes..are clearly allergic in my opinion. now if you use a big quantity like 30% ( you are putting 300mg of minoxidil in your scalp) its more reasonable to get side effects .
 

nathael

New Member
My Regimen
Reaction score
5
Damage done to skin around eyes in 1 week

I used Minoxidil for only one week at the start of December 2015 and picked up a lot of damage to the skin around my eyes up to the cheek area. My right eye got more damage than my left eye, because I sleep mostly on my right side.

The theory that the Minoxidil rubs of on the pillow and then gets transferred to the face is true. The week I started using Minoxidil, happened to be at the time of a heat wave ('lucky me'). I clearly remember one evening the minoxidil not absorbing due to me sweating, and then going to bed, while sweating. The pillow was drenched in my sweat, which must have spread the minoxidil all over my face.



Now, some people I think are more sensitive to minoxidil than others, which I now know I am. I'm 44 years old, and my skin started showing signs of ageing, but the texture of my skin was still as expected for my age. The skin around the eye area is the most delicate, and unfortunately the minoxidil really caused some damage here. The elasticity is still okay, but the skin is extremely thin and actually shows discoloration because of it, with the muscle and veins underneath giving it a darker appearance. The wrinkles are also definitely worse than before. The wrinkles are however not what gets me down... what really depresses me, is seeing these dark rings (up to my cheeks) around my eyes. The dark patch around my left eye is not so noticeable, but the right eye is. It is also not really noticeable in good light, but in shops, underneath fluorescent lighting it is, and really bothers me.





Fortunately, I broke out with an allergy (rash on my scalp and pulses) after a week's use of minoxidil, and consequently immediately stopped using it. Think the damage could have been a lot worse with continued use of the product. It is only after 3 to 4 days of stopping the minoxidil, I noticed my face swelling up, and also the wrinkling and dark lines around my eyes. To my horror I discovered this crippling side-effect by reading these forums.


Once I found out about it, I washed all my bedding with vinegar and warm water. I actually threw my pillows away. Think that even after stopping the minoxidil, I still absorbed some of it onto my face by means of the pillow.


A week later, to add insult to injury, I got a groin hernia by simply reaching for something in the kitchen cupboard. At this stage I was extremely fit and did a lot of rowing. I would even attribute the minoxidil playing a part in this, in that it gets absorbed into the blood stream, and might have even weakened the groin muscle by means of collagen breakdown, which in studies it has been shown to do. You don't have to believe me on this, but this is my theory anyways.


The same collagen breakdown, is what occurs in the skin, causing the dark circles and the increase in wrinkling. There is also a bit of sagginess in the skin up to the cheeks.


A few days after my face was all swollen, the swollenness subsided, however, the damage had been done in terms of collagen loss. I went for one RF treatment, which had a little bit of a lifting effect, but didn't go for more treatments, being scared that I might just cause more damage.



I read up a lot about treatments that could build collagen up again, but was distraught that there were no quick fixes. I'm still not sure in what time frame collagen build-up occurs. Many people on the forum reckon that collagen rebuilds in the dermis in 1 year. Other places I've read that the half-life of collagen in the dermis is 15 years. In other words 50% of the dermis thickness gets replenished in 15 years. As one ages this even slows down and collagen breakdown increases. If this is true, then there is no hope of getting my skin back to what it used to be.



There are however means to try and accelerate collagen growth as well as try and slow collagen breakdown. Collagen growth can be sped up by means of anti-ageing serums, containing growth factors and peptides, and eating correctly. Collagen breakdown can be slowed down by using serums and supplements with a lot of anti-oxidants. Since February, I've been applying CE Ferrulic every morning, and have also gone for 3 PRP treatments since then.



I have seen a slight improvement.. . probably 25%. About 5 to 6 weeks after the first PRP treatment, the skin tightened up a little bit, but no change to the dark circles. Then about a few weeks now after the 3rd PRP treatment, the dark circles may have lightened up a fraction of a degree, but are still noticeable. Could also just be a bit of additional skin-tightening that makes the dark circle become a little less apparent.



The next step for me would be, to go for 3 or so treatments with PRP combined with adipose derived stem cells. A study revealed that tests done on mice showed marked improvement in collagen growth and dermal thickening. I'm hoping that by adding maybe just 0.2 to 0.4 mm to the dermis, the dark circles would disappear? The wrinkling doesn't even bother me that much, it is this bit of a Frankenstein look that is most devastating.



Please people, pay attention to the skin ageing side effects. I can promise you, these reports are not made up. Believe me, it is devastating to suddenly see your skin age 15 years in a matter of a week. If you really have to use minoxidil, please make sure it doesn't somehow get onto your face. And if you have to apply it at night, rinse your hair after it has absorbed to be safe. I'm not even noticing my lack of hair anymore, it is only my face that I'm concerned about now.
How is your skin now? I'm also thinking about PRP. But I'm reading it could cause hyperpigmentation which holds me back to do it.
 
Top